# SDR DALA2019050902961

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065442) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER STA 92.70 AT 32 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER STA 83.50 TO STA 101.90 RT HORIZONTAL STABILIZER ASPER SRM 55-10-01 REPAIR 11.
